MathSciNet Relay Station
MathSciNet bibliographic data
MR1355181 58G26 (47G30 58G15)
Okikiolu, Kate The Campbell-Hausdorff theorem for elliptic operators and a related trace formula. Duke Math. J. 79 (1995), no. 3, 687–722.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement